Bulletin of the American Mathematical Society

Singular integrals and estimates for the Cauchy-Riemann equations

E. M. Stein

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 440-445.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534462

Mathematical Reviews number (MathSciNet)
MR0315302

Zentralblatt MATH identifier
0257.35040

Subjects
Primary: 44A25 35N15: $\overline\partial$-Neumann problem and generalizations; formal complexes [See also 32W05, 32W10, 58J10] 26A16: Lipschitz (Hölder) classes
Secondary: 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

Stein, E. M. Singular integrals and estimates for the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 79 (1973), no. 2, 440--445. https://projecteuclid.org/euclid.bams/1183534462


Export citation

References

  • 1. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin and New York, 1971.
  • la. G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc. (to appear).
  • 2. H. Grauert and I. Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar \partial f=\alpha $ im Bereich der beschränkten Formen, Complex Analysis, 1969 (Proc. Conf. Rice Univ., Houston, Tex.), Rice Univ. Studies 56 (1970), no. 2, 29-50. MR 42 #7938.
  • 3. G. M. Henkin, Integral representation of functions in strictly pseudoconvex domains and applications to the $øverline \partial $ problem, Mat. Sb. 82 (124) (1970), 300-308 = Math. USSR Sb. 11 (1970), 273-281. MR 42 #534.
  • 4. N. Kerzman, Hölder and $L\spp$ estimates for solutions of $\bar \partial u=f$ in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971), 301-379. MR 43 #7658.
  • 5. A. W. Knapp and E. M. Stein, Intertwining operators for semi-simple groups, Ann. of Math. (2) 93 (1971), 489-578.
  • 6. J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid. (2) 79 (1964), 450-472. MR 27 #2999; MR 34 #8010.
  • 7. J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964), Springer, Berlin, 1965, pp. 81-94. MR 30 #5334.
  • 8. A. Koranyi and I. Vagi, Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa 25 (1971), 575-648.
  • 9. A. V. Romanov and G. M. Henkin, Exact Hölder estimates for the solutions of the $\bar \delta $-equation, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 1171-1183 = Math. USSR Izv. 5 (1971), 1180-1191.
  • 10. E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 173-189.
  • 11. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton, 1970.
  • 12. E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Mathematical Notes, Princeton, 1972.
  • 13. A. Zygmund, Trigonometric al series. Vols. I, II, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498.